Galois connections in categorial type logic

Areces, C., Bernardi, R., and Moortgat, M.. Galois connections in categorial type logic. Electronic Notes in Theoretical Computer Science, 53:3–20, 2001. Extended version of FGMOL'01 paper of the same title.

Download: [pdf] 

Abstract:

(unavailable)

BibTeX: (download)

@ARTICLE{arec:galo01a,
  author = {Areces, C. and Bernardi, R. and Moortgat, M.},
  title = {Galois connections in categorial type logic},
  journal = {Electronic Notes in Theoretical Computer Science},
  year = {2001},
  volume = {53},
  pages = {3--20},
  note = {Extended version of FGMOL'01 paper of the same title.},
}

Generated by bib2html.pl (written by Patrick Riley) on Sun Oct 02, 2016 17:05:49